A note on Robinson's non-negativity criterion

D. Dubois; T. Recio

Fundamenta Mathematicae (1984)

  • Volume: 122, Issue: 1, page 71-76
  • ISSN: 0016-2736

How to cite


Dubois, D., and Recio, T.. "A note on Robinson's non-negativity criterion." Fundamenta Mathematicae 122.1 (1984): 71-76. <http://eudml.org/doc/211522>.

author = {Dubois, D., Recio, T.},
journal = {Fundamenta Mathematicae},
keywords = {real algebraic variety; polynomial inequalities},
language = {eng},
number = {1},
pages = {71-76},
title = {A note on Robinson's non-negativity criterion},
url = {http://eudml.org/doc/211522},
volume = {122},
year = {1984},

AU - Dubois, D.
AU - Recio, T.
TI - A note on Robinson's non-negativity criterion
JO - Fundamenta Mathematicae
PY - 1984
VL - 122
IS - 1
SP - 71
EP - 76
LA - eng
KW - real algebraic variety; polynomial inequalities
UR - http://eudml.org/doc/211522
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.